# SDR DALA2023060704631

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 9,742 hours, 4,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WASTE BOX DOOR MOUNTING SURFACE RH SIDE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 069-0001:3832-01114-01/001 00005 ACCOMPLISHED ALL WORK PER ER/A 609317-14 PRI REV. 0, ER/A 609317 -14 PRI REV. 01, ER/A 609317-14 PRI REV. 02, AND FINAL ER/A 609317-14 REV. ORIGINAL. (LP# 2802915)
